RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 5  


On the zeros of arithmetic Dirichlet series without Euler product
A. A. Karatsuba
3
The limit load and homogenization
O. O. Barabanov, V. V. Zhikov
15
Splitting of the poles of a Helmholtz resonator
R. R. Gadyl'shin
44
On some properties of orthogonal systems
M. G. Grigoryan
75
Topology of the space of nondegenerate curves
M. Z. Shapiro
106
On approximation of functions on the sphere
Kh. P. Rustamov
127
Comparison theorems for variational problems and their application to elliptic equations in $\mathbf R^N$
I. A. Kuzin
149
Differential operators of infinite order in some spaces of entire functions
O. V. Odinokov
168
On the real preimages of a real point under the Liashko–Looijenga covering for simple singularities
M. R. Entov
186
Large-time asymptotic of solutions of the nonlinear Schrodinger equation in $2+1$ dimensions
P. I. Naumkin
197
On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface
V. A. Krasnov
210
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019